| Catalog Number |
03.211.004 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The lot number was unknown.Therefore, the expiration date and device manufacture date were unknown.Without a lot number the device history records review could not be completed.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from depuy synthes reports an event in (b)(6) as follows: this is report 2 of 2 for (b)(4).It was reported by the customer in (b)(6) that during an unknown surgery on an unknown date, it was observed that the 2.7 conical and coaxial drill guides devices would not sit on the plates.Another like devices were used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.This report is for one (1) va-lcp drill sleev 2.7 coax f/drill bit device.This complaint involves two (2) devices.